# SDR AALA20120229006

- Difficulty date: February 28, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 62,258 hours, 32,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002P
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER CEILING EMERGENCY LIGHTS BETWEEN AFT LAVATORIES INOPERATIVE.  RESEATED RIGHT EMERGENCY BATTERY PACK.  OPS CHECK NORMAL.
